# SDR TSAA9853160

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23443
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 850
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK, FUOND A FUSELAGE SKIN CRACK AT BS 850 STRINGER 21R.  REPAIRED PER SRM 53-30-3 FIG 6.  AIRCRAFT RETURNED TO SERVICE.  (M)
